…and something continues.

While that was being taken care of, a CT scan, MRI and ultrasound found that there was a small narrowing in my portal vein, one of the two main vessels in the liver. It wasn’t impeding blood flow, or causing a problem with the liver function, but my surgeon felt it would be good to place a stent in it to ward off any future complications. They didn’t know if it was something that happened as a result of the surgery, or something that was an anatomical abnormality. In either case, a week after my discharge, I headed back to Rochester to have the stent put in.

I was told that I would be there for 24 hours, which turned into 72 hours. There were some small blood clots around the stent (actually two stents), and they started me on a regimen of Coumadin, a “blood thinner.” So, now I’m home, and dealing with the side effects of this medication, of which tiredness is one of them. It reminds me too much of the fatigue I experienced from my liver disease, though I’m told that it will pass. I hope so, as it’s a little unnerving, to say the least.

Advertisements

6 thoughts on “…and something continues.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s